# SDR CAL960280

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: B Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 512 - EWR - THE 'B' HYD SYSTEM WAS LOST AFTER TAKEOFF FROM EWR.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF SYSTEM 'B' LOW PRESSURE LIGHTS.  THE 'B' SYSTEM PUMPS WERE TURNED OFF AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 'B' SYSTEM HYDRAULIC PRESSURE LINE TO NR 1 'B' PUMP LEAKING.  THE LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 'B' SYSTEM ELECTRIC DRIVEN HYDRAULIC PUMP WAS REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  BOTH THE NR 1 AND NR 2 'B' SYSTEM PUMPS WERE OPERATED AND NO LEAKS WERE NOTED.  (M)
